# SDR USAA920081539

- Difficulty date: August 18, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 25,470 hours, 9,722 cycles
- Engine: Iae V2527A5
- Engine time: 21,375 hours, 8,152 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX626036
- Condition: Inoperative
- Location: Hyd System
- Part time: 25,975 hours, 10,097 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 438 TPA-LAS - EMERGENCY LANDING - CREW REPORTED `HYD G RSVR LO LVL` AND `HYD G ENG 1 PUMP LOW PR` INDICATIONS.  AN EMERGENCY WAS DECLARED DUE TO POSSIBLE LOSS OF NOSE WHEEL STEERING ON LANDING.  THE ACFT LANDED WITHOUT INCIDENT AND WAS TOWED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENG HYDRAULIC PUMP.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  (S)
